# SDR SIMA20121112004

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 20,570 hours, 17,065 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001021
- Part serial: 01865
- Condition: Leaking
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4009 THE CREW REPORTED THEY WERE CLEARED FOR AN ILS 27L INTO ORD AND RECEIVED A FLAP FAIL MESSAGE WHEN TRYING TO DEPLOY FLAPS 9, FLAPS STAYED AT 0.  THE CREW PERFROMED THE AOM CHECKLIST AND ASKED FOR VECTORS OFF THE APPROACH AND DECLARED AN EMERGENCY.  THE CREW RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  THE FLAPS NEVER DEPLOYED PAST 0.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND LEFT NR 3 FSA LEAKING.  REMOVED AND REPLACED THE LEFT NR 3 ROOT FLAP ACTUATOR IAW EMB 145 AMM 27-51-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
